Acute Eosinophilic and Neutrophilic Pneumonia following Transarterial Chemoembolization with Drug-Eluting Beads Loaded with Doxorubicin for Hepatocellular Carcinoma: A Case Report.

Details

Serval ID
serval:BIB_023D78DA2A8C
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Acute Eosinophilic and Neutrophilic Pneumonia following Transarterial Chemoembolization with Drug-Eluting Beads Loaded with Doxorubicin for Hepatocellular Carcinoma: A Case Report.
Journal
Respiration; International Review of Thoracic Diseases
Author(s)
Alifakioti D., Daccord C., Lachenal Y., Fitting J.W.
ISSN
1423-0356 (Electronic)
ISSN-L
0025-7931
Publication state
Published
Issued date
2014
Peer-reviewed
Oui
Volume
88
Number
5
Pages
426-429
Language
english
Notes
Publication types: Journal Article
Abstract
At an intermediate or advanced stage, i.e. stage B or C, based on the Barcelona Clinic Liver Cancer classification of hepatocellular carcinoma (HCC), transarterial chemoembolization (TACE) may be offered as a treatment of palliative intent. We report the case of a patient suffering from acute respiratory distress syndrome after TACE with drug-eluting beads loaded with doxorubicin for HCC. To our knowledge, this is the first case described where a bronchoalveolar lavage was performed, and where significant levels of alveolar eosinophilia and neutrophilia were evident, attributed to a pulmonary toxicity of doxorubicin following liver chemoembolization. © 2014 S. Karger AG, Basel.
Pubmed
Web of science
Open Access
Yes
Create date
27/12/2014 9:35
Last modification date
20/08/2019 12:24
Usage data